# SDR R61A2018080720845

- Difficulty date: July 24, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FRAME 76 SHEAR TIE.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-75-16.
